Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Apr 15, 2019, 5:02 AM EDT for Franklin County, Hampden County, Hampshire County, Massachusetts; Capitol Planning Region, Connecticut. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2019, 5:02 AM EDT (09:02 UTC)
- Expired
- Apr 15, 2019, 5:39 AM EDT
- In force
- 37 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Capitol Planning Region, CT, Franklin County, MA, Hampden County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 102 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 9.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 447 m²/s²
- 0-3 km storm-relative helicity
- 518 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
029
WUUS51 KBOX 150902
SVRBOX
CTC003-MAC011-013-015-151000-
/O.NEW.KBOX.SV.W.0001.190415T0902Z-190415T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
502 AM EDT MON APR 15 2019
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
Northwestern Hartford County in northern Connecticut...
Hampshire County in western Massachusetts...
Central Franklin County in western Massachusetts...
Hampden County in western Massachusetts...
* Until 600 AM EDT.
* At 502 AM EDT, severe thunderstorms were located along a line
extending from near Middlefield to near Cornwall Bridge, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Springfield, Chicopee, Enfield, Westfield, Holyoke, Amherst,
Windsor, Northampton, Agawam, West Springfield, Greenfield, Orange,
Deerfield, Simsbury, Ludlow, Bloomfield, South Hadley, Easthampton,
Longmeadow and Suffield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4215 7307 4215 7303 4227 7300 4231 7300
4233 7306 4237 7307 4239 7306 4239 7301
4252 7298 4268 7232 4183 7264 4183 7294
4188 7295 4190 7291 4197 7289 4197 7303
4204 7301 4204 7306 4210 7307
TIME...MOT...LOC 0902Z 255DEG 39KT 4238 7299 4183 7332
HAIL...<.75IN
WIND...60MPH
$$
KJC2 follow-up statements
462
WWUS51 KBOX 150924
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
524 AM EDT MON APR 15 2019
CTC003-150933-
/O.CAN.KBOX.SV.W.0001.000000T0000Z-190415T1000Z/
Hartford CT-
524 AM EDT MON APR 15 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARTFORD COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4215 7307 4215 7303 4227 7300 4231 7300
4233 7306 4237 7307 4239 7306 4239 7301
4252 7298 4268 7232 4206 7256 4204 7306
4210 7307
TIME...MOT...LOC 0923Z 254DEG 46KT 4225 7309 4207 7288
$$
MAC011-013-015-151000-
/O.CON.KBOX.SV.W.0001.000000T0000Z-190415T1000Z/
Hampshire MA-Franklin MA-Hampden MA-
524 AM EDT MON APR 15 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM EDT
FOR HAMPSHIRE...CENTRAL FRANKLIN AND WESTERN HAMPDEN COUNTIES...
At 523 AM EDT, severe thunderstorms were located along a line
extending from near Otis to Granville, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Springfield, Chicopee, Westfield, Holyoke, Amherst, Northampton,
Agawam, West Springfield, Greenfield, Orange, Deerfield, Ludlow,
South Hadley, Easthampton, Longmeadow, Belchertown, Southwick,
Montague, Granby and Southampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4215 7307 4215 7303 4227 7300 4231 7300
4233 7306 4237 7307 4239 7306 4239 7301
4252 7298 4268 7232 4206 7256 4204 7306
4210 7307
TIME...MOT...LOC 0923Z 254DEG 46KT 4225 7309 4207 7288
HAIL...<.75IN
WIND...60MPH
$$
KJC789
WWUS51 KBOX 150939
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
539 AM EDT MON APR 15 2019
MAC011-013-015-150948-
/O.CAN.KBOX.SV.W.0001.000000T0000Z-190415T1000Z/
Hampshire MA-Franklin MA-Hampden MA-
539 AM EDT MON APR 15 2019
...THE SEVERE THUNDERSTORM WARNING FOR HAMPSHIRE...CENTRAL FRANKLIN
AND WESTERN HAMPDEN COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 4215 7307 4215 7303 4227 7300 4231 7300
4233 7306 4237 7307 4239 7306 4239 7301
4252 7298 4268 7232 4206 7256 4204 7306
4210 7307
TIME...MOT...LOC 0936Z 255DEG 39KT 4229 7290 4211 7269
$$
KJCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 4:43 AM EDT, 19 minutes earlier.
Area forecast discussion, Apr 15, 4:43 AM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
443 AM EDT Mon Apr 15 2019
.SYNOPSIS...
Low pressure will result in a cluster of heavy showers and
thunderstorms sweeping across the region through mid morning.
Improving conditions occur by late morning, but a strong cold front
will bring a few more showers and more importantly strong wind
gusts and much chillier temperatures late today and especially
tonight. Dry and seasonable temperature are expected Tuesday,
but it will remain windy. High pressure builds into the region
Wednesday with lighter winds, then a few showers are possible
Thursday as a warm front approaches. As a low pressure stalls
west of the region late this week, showers are expected at times
from Friday into Sunday along with milder temperatures. A
period of heavy rainfall is possible Friday night into Saturday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Highlights...
* Heavy showers and thunderstorms move through between 5 and 10 am
this morning with brief poor drainage street flooding possible
* Mainly dry later this morning with highs reaching the upper
60s to the lower 70s close to lunch time
* Strong cold front sweeps across the region between 1 and 6 pm
this evening with strong wind gusts/rapid drop in temps
Details...
1) Heavy Showers and Thunderstorms Between 5 and 10 AM:
Pwat plume of 3+ standard deviations above normal coupled with
modest low level jet and MUCapes of 500 to 1000 J/KG in place will
result in heavy showers and thunderstorms sweeping across the
region. Fortunately, the deep forcing/moisture plume is transient
so expect the heavy showers and thunderstorms to quickly move across
the region between 5 and 10 am this morning. The main concern will
be for cloud to ground lightning strikes and brief poor drainage
street flooding with the short-lived rainfall. The severe weather
threat needs to be monitored too given strong jet dynamics...but
given the limited amount of surface instability feel the overall
threat is low.
We should also mention that the Dense Fog Advisory continues for the
south coast, Cape and Islands through 6 am. It may need to be
extended a bit, but feel that the heavy showers and thunderstorms
will improve visibilities near or shortly after that time.
2) Mainly Dry Weather Later This Morning:
Given that the deep layered moisture moves offshore by late morning
along with the strong jet dynamics, expect improving weather.
Much of the late morning into early afternoon hours may feature dry
weather with just a few spot showers in the vicinity and very mild
temperatures.
Speaking of temperatures, readings were already in the lower to
middle 60s in many locations. The exception to this was across
north central and northeast MA, where a backdoor cold front has
temperatures early this morning in the middle 40s to the lower 50s.
We should see this boundary lift northward through mid morning. The
result will be high temperatures reaching the upper 60s to the lower
70s by lunch time away from the cooling marine influence of the
south coast.
3)Scattered showers/strong wind gusts and a rapid drop in temps
between 1 and 6 pm from west to east:
A shortwave and its associated cold front will move across our
western zones early this afternoon and cross southeast New England by
early this evening. Scattered showers will develop as this
shortwave/cold pool aloft crosses the region. We can not rule out
an isolated thunderstorm or two given the potential for 500 J/KG of
Cape and 500T dropping to -20C. Greatest risk across
western/central and northeast MA where they will be closer to the
cold pool aloft. There is even the low risk for some small hail
with the heavier showers given the cold temperatures aloft.
The main story will be the strong west to northwest wind gusts and
rapid temperature drop behind the front. Sharp 3 hour pressure
rises of 6 mb with the rapid drop in temperatures should result in
northwest wind gusts of 35 to 50 mph. These winds should develop
after 1 or 2 pm in the Berkshires and after 4 or 5 pm across eastern
MA. A wind advisory has been expanded to cover all of southern New
England. As for temperatures, expect readings to fall
into the upper 40s to the lower 50s by 6 pm in most locations.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
Tonight...
Strong northwest wind gusts of 35 to 50 mph will continue. This a
result of a strong 850 mb jet of 45 to 55 knots and good mixing in
the cold air advection pattern. Dry weather expected with any left
over spot showers diminishing during the early evening hours. Skies
should become mostly clear as low temperatures drop into the middle
to upper 30s by daybreak Tuesday. Wind chills will be in the 20s to
lower 30s given the strong winds.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Highlights...
* Dry and seasonable Tue and Wed but windy Tue
* Low risk for a few showers Thu, especially interior
* Showers at times Friday through Sunday with heavy rain potential
Fri night and Sat
Tuesday into Wednesday...
Windy conditions Tue with strong NW flow in place across SNE. Deep
well mixed boundary layer supports gusts to 30-40 mph, but with lots
of sunshine as SNE will be in between systems. Some mid/high clouds
may begin to spill into the region late afternoon and evening north
of a warm frontal boundary, but with NW flow aloft, deeper moisture
will remain to the SW. High pres builds into New Eng Wed with
lighter winds and continued sunshine. Seasonable temps Tue/Wed with
highs mid 50s to lower 60s. Sea breezes likely Wed.
Thursday...
High pres slides east of New Eng as warm front approaches from the
west. Area of deeper moisture moves into the region in warm
advection pattern which may bring a few showers to the interior, but
certainly not a washout. Cloud cover and southerly flow off cooler
waters will result in cooler temps.
Friday through Sunday...
High amplitude upper level trough moves slowly east from the MS
Valley Fri. With strong ridging over the western Atlantic this will
lead to deep southerly flow which will transport anomalous PWATs
northward into New Eng. While specific timing details are uncertain,
an extended period of unsettled weather with showers at times are
expected from Fri into Sun. There is a good signal for potential
heavy rainfall and gusty southerly winds Fri night into Sat. This is
when PWAT and low level wind anomalies of +3SD move across SNE which
is rather impressive at this time range. Axis of higher PWATs
expected to move offshore by Sunday, but shower threat will continue
as closed upper low approaches from the west. Above normal temps
expected during this period.
&&
.AVIATION /09Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Today...Moderate to high confidence. IFR to LIFR conditions in low
clouds and fog with the worst of the conditions on the south coast
where the fog was dense. LLWS was also in progress. The main story
will be showers and thunderstorms that will sweep across the region
between 9z and 14z this morning from west to east. Improving
conditions follow with most locations improving to MVFR to even VFR
thresholds, but this will take until mid to late afternoon across
portions of the Cape/Islands.
After the last of the shield of showers and thunderstorms exits the
southeast New England coast around 14z, dry weather will dominate
into early afternoon. A cold front will then bring scattered
showers and perhaps a rumble of thunder between 17z and 22z from
west to east. The main story will be strong northwest wind gusts of
35 to 45 knots.
Tonight...High confidence. Any lingering marginal MVFR cigs will
improve to VFR. Northwest wind gusts of 35 to 40 knots will
continue.
KBOS terminal...Moderate to high confidence in TAF. Main risk of
thunderstorms is between 10z and 12z. A wind shift to the SSW
should occur towards 12z.
KBDL terminal...High confidence in TAF. Main risk of thunderstorms
is between 09z and 11z.
Outlook /Tuesday through Friday/...
Tuesday: VFR. Strong winds with areas of gusts up to 40 kt.
Tuesday Night through Wednesday: VFR. Breezy.
Wednesday Night: VFR.
Thursday: Mainly VFR, with areas MVFR possible. Breezy. Slight
chance SHRA.
Thursday Night: Mainly MVFR, with local IFR possible. Breezy.
Chance SHRA.
Friday: MVFR. Breezy. Chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tonight/...High confidence.
Today and Tonight...Near shore gale force southwest wind gusts were
already occurring in the vicinity of Buzzards Bay/Cape Cod on the
nose of the LLJ. Areas of dense fog were also impacting the waters
and on top of that a cluster of showers/t-storms should sweep across
the area between 11z and 14z this morning.
While winds will temporarily diminish later this morning as the
southerly LLJ moves east of the region, this will be
short lived. Strong WNW wind gusts of 35 to 45 knots develop late
this afternoon/early evening and continue tonight behind a strong
cold front. Gale Warnings posted for all our waters.
Outlook /Tuesday through Friday/...
Tuesday: Low risk for gale force winds with gusts up to 40 kt.
Areas of rough seas.
Tuesday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Local rough seas.
Wednesday: Winds less than 25 kt. Seas locally approaching
5 ft.
Wednesday Night: Winds less than 25 kt.
Thursday: Winds less than 25 kt. Areas of seas approaching
5 ft.
Thursday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Seas up to 5 ft. Slight chance of rain
showers.
Friday: Moderate risk for Small Craft Advisory winds with gusts
up to 25 kt. Rough seas up to 9 ft. Chance of rain showers.
&&
.HYDROLOGY...
**Minor flooding is possible on the lower Connecticut River,
including the MA and CT sections early this week**
Additional rainfall from today and snowmelt in northern New England
will likely result in minor flooding along the CT River early this
week. This has prompted the issuance of a River Flood Watch.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory from 1 PM this afternoon to 8 AM EDT Tuesday for
CTZ002-003.
Wind Advisory from 2 PM this afternoon to 8 AM EDT Tuesday for
CTZ004.
MA...Dense Fog Advisory until 6 AM EDT early this morning for
MAZ020>024.
Wind Advisory from 3 PM this afternoon to 8 AM EDT Tuesday for
MAZ005-006-013-017-020.
Wind Advisory from 4 PM this afternoon to 8 AM EDT Tuesday for
MAZ007-014>016-018-019-021>024.
Wind Advisory from 1 PM this afternoon to 8 AM EDT Tuesday for
MAZ002-003-008>011.
Wind Advisory from 2 PM this afternoon to 8 AM EDT Tuesday for
MAZ004-012-026.
RI...Dense Fog Advisory until 6 AM EDT early this morning for
RIZ004>008.
Wind Advisory from 3 PM this afternoon to 8 AM EDT Tuesday for
RIZ002>008.
Wind Advisory from 2 PM this afternoon to 8 AM EDT Tuesday for
RIZ001.
MARINE...Gale Warning until 5 PM EDT Tuesday for ANZ231>234.
Gale Warning from 2 PM this afternoon to 5 PM EDT Tuesday for
ANZ230-235>237-250-251-254>256.
&&
SYNOPSIS...Frank/KJC
NEAR TERM...Frank
SHORT TERM...Frank
LONG TERM...KJC
AVIATION...Frank/KJC
MARINE...Frank/KJC
HYDROLOGY...StaffHazardous weather outlook, Apr 15, 3:23 AM EDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 323 AM EDT Mon Apr 15 2019 CTZ004-MAZ004-012-026-RIZ001-160730- Windham CT-Northern Worcester MA-Southern Worcester MA- Northern Middlesex MA-Northwest Providence RI- 323 AM EDT Mon Apr 15 2019 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts and northern Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ005-006-013-017-RIZ002-003-160730- Central Middlesex MA-Western Essex MA-Western Norfolk MA- Northern Bristol MA-Southeast Providence RI-Western Kent RI- 323 AM EDT Mon Apr 15 2019 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts and northern Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002-003-MAZ002-003-008>011-160730- Hartford CT-Tolland CT-Western Franklin MA-Eastern Franklin MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA- 323 AM EDT Mon Apr 15 2019 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for northern Connecticut and western Massachusetts. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Snowmelt across northern New England and additional rain may result in minor flooding along the Connecticut River early this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ007-014>016-018-019-160730- Eastern Essex MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Western Plymouth MA-Eastern Plymouth MA- 323 AM EDT Mon Apr 15 2019 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts and southeastern Massachusetts. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ021-022-024-160730- Southern Plymouth MA-Barnstable MA-Nantucket MA- 323 AM EDT Mon Apr 15 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A wind advisory might be needed late Monday afternoon into Monday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ020-RIZ004>008-160730- Southern Bristol MA-Eastern Kent RI-Bristol RI-Washington RI- Newport RI-Block Island RI- 323 AM EDT Mon Apr 15 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A wind advisory might be needed late Monday afternoon into Monday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ230>237-250-251-254>256-160730- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 323 AM EDT Mon Apr 15 2019 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM EDT TUESDAY... This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ023-160730- Dukes MA- 323 AM EDT Mon Apr 15 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A wind advisory might be needed late Monday afternoon into Monday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 9:05 PM EDT | Dense Fog Advisory | BOX | Barnstable, Bristol, Dukes, Nantucket, Plymouth | 9 hr |
| Apr 15, 2:38 AM EDT | Gale Warning | BOX | 35 hr | |
| Apr 15, 5:46 AM EDT | Areal Flood Advisory | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 119 min |
| Apr 15, 6:19 AM EDT | Special Marine Warning | BOX | 86 min | |
| Apr 15, 6:25 AM EDT | Areal Flood Advisory | BOX | Bristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk and 1 more | 110 min |
| Apr 15, 7:14 AM EDT | Areal Flood Advisory | BOX | Barnstable, Bristol, Dukes, Essex, Norfolk, Plymouth | 2 hr |
| Apr 15, 7:18 AM EDT | Special Marine Warning | BOX | 87 min | |
| Apr 15, 7:49 AM EDT | Special Marine Warning | BOX | 56 min | |
| Apr 15, 8:00 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable | 30 min |
| Apr 15, 8:25 AM EDT | Special Marine Warning | BOX | 80 min | |
| Apr 15, 8:32 AM EDT | Special Marine Warning | BOX | 88 min | |
| Apr 15, 9:45 AM EDT | Special Marine Warning | BOX | 30 min | |
| Apr 15, 11:34 AM EDT | River Flood Warning | BOX | Franklin, Hampshire | 42 hr |
| Apr 15, 11:34 AM EDT | River Flood Warning | BOX | Hampden, Hampshire | 59 hr |
| Apr 15, 11:34 AM EDT | River Flood Warning | BOX | Hampden | 65 hr |
| Apr 15, 1:32 PM EDT | Special Weather Statement | BOX | Worcester | 28 min |
| Apr 15, 5:57 AM EDT | Areal Flood Advisory | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 63 min |
| Apr 15, 11:34 AM EDT | River Flood Warning | BOX | Capitol Planning Region, Lower Connecticut River Valley Planning Region | 21 days |
| Apr 15, 11:34 AM EDT | River Flood Warning | BOX | Lower Connecticut River Valley Planning Region | 17 days |
| Apr 15, 1:38 PM EDT | Special Weather Statement | BOX | 52 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2019Severe Thunderstorm Warnings in Connecticut, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.